# SDR YENA2019102490609

- Difficulty date: October 19, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N588JB
- Make and model: Airbus A320-232
- Aircraft serial: 2201
- Aircraft time: 62,358 hours, 22,356 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FT # 949, JFK-GND. RETURNED TO FIELD. DIRTY SOCKS IN COCKPIT AT ROTATION AND THROUGHOUT CABIN AT FL 250. MOSTLY AFT UNTIL LANDING THEN MOVED FORWARD APU ON APU BLEED USED ON APPROACH NO CHANGE; PERFORMED A320/A321 TSM 05-50-00 -810-831-A NO FAULTS NOTED. RAN ENGINES ON HIGH POWER RUN. COULD NOT DUPLICATE FAULT SUSPECT ENGINE WASH OF #1 AT FAULT PRIOR TO FLIGHT ALSO CHANGED OUT RECIRC FILTERS WHICH WERE DIRTY AS PRECAUTIONARY REF LOG PAGE 2715692 ITEM #2.
